# SDR GAIA9741

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 7120 · Engine Mount Section
- Part: Support Fitting
- Part number: 6518722
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 47,890 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION FOR AD 97-05-08, TWO CRACKS WERE DISCOVERED ON THE UPPER FORWARD FLANGE OF THE NR 1 ENGINE FORWARD MOUNT SUPPORT FITTING AT ENGINE STA 146.  THE SUPPORT FITTING WAS REPAIRED IAW BOEING SB 727-54A0010.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
